# SDR CA150921014

- Difficulty date: September 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,838 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 32448974
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL AT APPROXIMATELY 60-70 KTS.  THE PILOT FELT A LOSS OF ENGINE PERFORMANCE AND CONFIRMED THIS WITH ENGINE INSTRUMENTATION, TORQUE WAS ONLY APPROXIMATELY 1000-1200 FT/LBS WITH TAKEOFF POWER SELECTED. THE OIL PRESSURE WAS ALSO OBSERVED TO BE FALLING TO APPROXIMATELY 20 PSI.  THE PILOT REJECTED THE TAKEOFF AND THE ENGINE SUBSEQUENTLY SHUTDOWN AND THE PROP FEATHERED.  THE ACFT CAME TO A REST AT THE THRESHOLD OF THE END OF THE RUNWAY.  THE PILOT EXITED THE ACFT AND EXAMINED THE ACFT AND OIL LEVEL OF THE ENGINE.  THE PILOT ATTEMPTED AN ENGINE RE-START ON THE GROUND, OIL PRESSURE INCREASED AS EXPECTED HOWEVER WHEN THE FUEL CONDITION LEAVER WAS SELECTED TO "ON", GROUND IDLE, NO FUEL FLOW WAS OBSERVED AND THE ENGINE FAILED TO LIGHT OFF.  THE ACFT WAS TOWED OFF THE RUNWAY AND SECURED.  MAINTENANCE PERSONNEL LATER EXAMINED THE ACFT AND ENGINE AND REPLACED THE FCU AND HIGH PRESSURE FUEL PUMP WITH UNITS REMOVED FROM A SERVICEABLE AIRCRAFT.  THE ENGINE WAS STARTED AND CHECKS COMPLETED TO RETURN THE ACFT TO SERVICE. THE FCU AND FUEL PUMP IS BEING SENT TO O/H SHOP FOR INVESTIGATION.  IT IS NOT KNOWN IF THE FAULT IS WITH THE FCU OR HP FUEL PUMP, PN 702801-5, AT THIS TIME.
